# SDR 99ZZZX2799

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N455DW
- Make and model: Beech 400BEECH
- Aircraft serial: RJ20
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Assy
- Part number: 20200481
- Condition: Sheared
- Location: Thrust Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVETS THAT ATTACH SUPPORT ASSY TO OUTER FAN DUCT FLANGE SHEARED.  THIS CONDITION CANNOT BE DETECTED BY VISUAL INSPECTION ALONE.  YOU MUST PHYSICALLY MOVE SUPPORT ASSY TO DETECT SHEARED RIVETS.
